liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Addendum: A Jordan algebra approach to the cubic eiconal equation (vol 419, pg 34, 2014)
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-8422-6140
2016 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 449, 774-774 p.Article in journal (Other academic) PublishedText
Abstract [en]

n/a

Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2016. Vol. 449, 774-774 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-128764DOI: 10.1016/j.jalgebra.2015.12.010ISI: 000375634600028OAI: oai:DiVA.org:liu-128764DiVA: diva2:932301
Available from: 2016-06-01 Created: 2016-05-30 Last updated: 2016-08-15

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tkatjev, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link